Publications of the Research Institute for Mathematical Sciences


Full-Text PDF (14175 KB) | Metadata | Table of Contents | PRIMS summary
Volume 24, Issue 6, 1988, pp. 849–995
DOI: 10.2977/prims/1195173930

Published online: 1988-12-31

Modules de Hodge Polarisables

Morihiko Saito[1]

(1) Kyoto University, Japan

No abstract available for this article.

No keywords available for this article.

Saito Morihiko: Modules de Hodge Polarisables. Publ. Res. Inst. Math. Sci. 24 (1988), 849-995. doi: 10.2977/prims/1195173930